# SDR SIMA20140119008

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 28,529 hours, 23,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 2726 FROM LAW TO DFW FOUND COCKPIT DOOR HOLD OPEN.  LATCH VERY DIFFICULT TO UNLATCH ONCE LATCHED OPEN.  ADJUSTED COCKPIT DOOR HOLD OPEN LATCH & OPERATIONS CHECKED GOOD IAW MM 52-51-01.  ACFT WAS REMOVED FROM SERVICE.
